# SDR SWAA2012101908683

- Difficulty date: October 8, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W BULKHEAD SUPPORT CLIP CRACKED AT BS 727, RBL 15.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
